# SDR SWAA2024082210112

- Difficulty date: July 7, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA 2024-443065<[01] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8E I.A.W B737-700 AMM 33-51-15-400-800 THE INSTALLATION IS DOCUMENTED ON TTG8Q00DM9R1;[02] CORRECTED STEP REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA I.A.W B737-700 AMM 33-51-15-400-800 THE INSTALLATION IS DOCUMENTED ON TTG8Q00DM9R1;[03] CORRECTED STEP 2 REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA I.A.W B737-700 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TTG8Q00DM9R1;[04] REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN 8EA I.A.W B737-700 AMM 33-51-15-400-802 THE INSTALLATION IS DOCUMENTED ON TTG8Q00DM9R1. JOB COMPLETED.
